# SDR 2007FA0000640

- Difficulty date: July 2, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N749L
- Make and model: Swrngn SA226T
- Aircraft serial: T306
- Engine: Garrtt TPE33110U
- System (JASC): 3250 · Landing Gear Steering System
- Part: Solenoid Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE WHEEL STEERING WAS TESTED PRIOR TO FLIGHT, AD TESTED SATISFACTORY.  AT AROUND 60 TO 70 KNOTS DURING THE TAKEOFF ROLL, THE AC STEERING FAILED IN A MANOR THAT RESULTED IN THE AC PULLING HARD TO THE LEFT.  USING HARD RT BRAKE AND RT REVERSE THRUST THE AC WAS STOPPED BEFORE RUNNING OFF THE RUNWAY.  WHEN THE SPEED LEVER WAS RETARDED THE STEERING , RE-ENGAGED, AS IT SHOULD HAVE, AND THE AC OPERATED NORMALLY.
